# SDR SWAA2024102945379

- Difficulty date: October 4, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-032: AFT CARGO FLOOR PANEL 140EF HAS CORROSION AT FASTENER HOLES ALONG EDGE OF PANEL<[01] RECEIVED REPLACEMENT MATERIAL 2024-T3 .071 TAG # A260433 AND VERIFIED MATERIAL TO BE CORRECT REPLACEMENT IAW 53-60-53-0I-1 FABRICATED PANEL 140EF IAW AMM 50-10-04-400-801 TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND PLACED PANEL IN PANEL RACK;[02] VERIFIED STEP 1. AUDIT C/W.
